Guest Becca Posted November 27, 2009 Share Posted November 27, 2009 I got off the Remeron!!! I want to share my experience in case it helps anyone out. I was on Remeron 30mg for about 6 months to get through a divorce. When the dust settled, I decided to go off it cold turkey. Big mistake - insomnia, panic, and nausea that started after about 2 days forced me back on it. I stayed on it for a few more months then started cutting my dose down by 7.5mg every two months. I noticed a lot of anger each time I cut my dose, but it passed after a few days. I finally got down to just 7.5mg and was on that for about 2-3 weeks. 10 days ago I stopped taking it altogether. I STILL had withdrawal symptoms!! BUT not as bad as when I went cold turkey, so I worked with it. I saw my holistic doctor and she recommended a supplement called 5-HTP for sleep. Also, she thinks the nausea is not from withdrawal, but just overactive stomach acid. I don't know about that, but she told me to take Prevacid 20mg in the mornings and increase to 40mg in the morning if 20 wasn't helping. I also started taking some Valerian root in the morning for anxiety. This stuff is working for me!!! And none of these are prescription meds. Three nights of 100mg of 5-HTP and I am sleeping much better. Two days on Prevacid 20mg and I was still a little nauseous so I increased to 40mg today. Today I didn't even need any Valerian. Also, I have been taking the following supplements: B-6 B Complex C D-3 I don't feel 100% yet, but well enough not to go back on the Remeron. My guess is that the overactive stomach acid IS a result of coming off this stuff and that I'll be able to get off the Prevacid soon enough. I'm just happy to be off this addictive A/D. Hope this post helps someone. I had done a lot of searching about Remeron withdrawal and found a lot of cases of withdrawal, but not a lot of solutions. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.